Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 24, NWS Tulsa, OK

March 25, 20156 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 5:03 PM CDT for 6 counties in Oklahoma. It was in force for 42 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 5:03 PM CDT (22:03 UTC)
Expired
Mar 25, 2015, 5:45 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 86 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 5:15 PM CDTTSTM WND DMGMannford, OKLARGE LIMBS DOWN.
Mar 25, 5:30 PM CDTTSTM WND GST 804 Se Westport, OK
Mar 25, 5:30 PM CDTHAIL 22 Ne Westport, OK2 INCH HAIL AT PRUE.
Mar 25, 5:30 PM CDTHAIL 2.54 Se Westport, OK
Mar 25, 5:34 PM CDTTORNADO4 W Sand Springs, OK*** 1 FATAL *** EXTENSIVE DAMAGE IN MOBILE HOME PARK NEAR HIGHWAY 51 AND 145 WEST AVENUE.
Mar 25, 5:34 PM CDTTORNADO4 W Sand Springs, OK
Mar 25, 5:50 PM CDTHAIL 1.754 Se Westport, OKBEARS GLEN EXIT OFF U.S. 412 NEAR LAKE KEYSTONE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WUUS54 KTSA 252203
SVRTSA
OKC037-113-117-131-143-147-252245-
/O.NEW.KTSA.SV.W.0024.150325T2203Z-150325T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 545 PM CDT

* AT 502 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHWEST OF BARNSDALL TO HALLETT TO 6 MILES
  NORTHEAST OF RIPLEY...AND MOVING EAST AT 45 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...OSAGE...JENNINGS...AVANT...
  TERLTON...OILTON...RAMONA...WALNUT CREEK STATE PARK...WESTPORT...
  SILVER CITY...SKIATOOK...VERA...MANNFORD...TALALA...SPERRY...
  KEYSTONE STATE PARK...COLLINSVILLE AND OOLOGAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3624 9682 3645 9662 3652 9624 3659 9548
      3604 9630 3603 9663 3615 9663 3615 9682
      3616 9683
TIME...MOT...LOC 2203Z 263DEG 38KT 3647 9620 3625 9649
          3608 9683

HAIL...1.75IN
WIND...60MPH

$$
2 follow-up statements
741 
WWUS54 KTSA 252210
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT WED MAR 25 2015

OKC131-252220-
/O.CAN.KTSA.SV.W.0024.000000T0000Z-150325T2245Z/
ROGERS OK-
510 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROGERS COUNTY IS
CANCELLED...


LAT...LON 3624 9682 3645 9662 3652 9624 3653 9585
      3604 9630 3603 9663 3615 9663 3615 9682
      3616 9683
TIME...MOT...LOC 2210Z 263DEG 38KT 3648 9611 3626 9640
          3609 9674

$$

OKC037-113-117-143-147-252245-
/O.CON.KTSA.SV.W.0024.000000T0000Z-150325T2245Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
510 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...WESTERN TULSA...PAWNEE...SOUTHEASTERN OSAGE AND
NORTHWESTERN CREEK COUNTIES IN NORTHEAST OKLAHOMA UNTIL 545 PM CDT...

AT 507 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AVANT TO OSAGE TO YALE...AND MOVING EAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...TERLTON...AVANT...OILTON...
  WALNUT CREEK STATE PARK...WESTPORT...SILVER CITY...SKIATOOK...
  MANNFORD AND KEYSTONE STATE PARK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3624 9682 3645 9662 3652 9624 3653 9585
      3604 9630 3603 9663 3615 9663 3615 9682
      3616 9683
TIME...MOT...LOC 2210Z 263DEG 38KT 3648 9611 3626 9640
          3609 9674

HAIL...1.75IN
WIND...60MPH

$$
442 
WWUS54 KTSA 252218
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT WED MAR 25 2015

OKC037-113-117-143-147-252245-
/O.CON.KTSA.SV.W.0024.000000T0000Z-150325T2245Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
518 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...NORTHWESTERN TULSA...PAWNEE...SOUTHEASTERN OSAGE AND
NORTHWESTERN CREEK COUNTIES IN NORTHEAST OKLAHOMA UNTIL 545 PM CDT...

AT 516 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AVANT TO HALLETT TO YALE...AND MOVING EAST AT 45 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...TERLTON...OILTON...WALNUT
  CREEK STATE PARK...SILVER CITY...WESTPORT...SKIATOOK...KEYSTONE
  STATE PARK AND MANNFORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3621 9679 3635 9652 3652 9624 3653 9585
      3604 9630 3603 9663 3615 9663 3615 9680
TIME...MOT...LOC 2218Z 263DEG 38KT 3649 9600 3621 9652
          3611 9672

HAIL...2.50IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:46 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 25, 3:46 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT WED MAR 25 2015

.DISCUSSION...

MAIN CONCERN FOR THIS FORECAST PACKAGE IS THE THREAT OF SEVERE
WEATHER AND FLASH FLOODING THIS AFTERNOON AND INTO TONIGHT.

A WARM FRONT HAS LIFTED NORTHWARD ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS THIS AFTERNOON...REACHING JUST SOUTH OF THE
KANSAS/OKLAHOMA BORDER. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY
HAVE ADVECTED WARMER AND MOIST AIR NORTHWARD INTO THE AREA SETTING
THE STAGE FOR SHOWER AND THUNDERSTORM DEVELOPMENT. A COLD FRONT
CURRENTLY STRETCHED ACROSS EASTERN KANSAS DOWN INTO NORTHWEST
OKLAHOMA WILL PUSH SOUTHEAST INTO THE REGION LATE THIS AFTERNOON
AND THROUGH THE EVENING. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THIS BOUNDARY...AND THEN SURGE SOUTHWARD
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS LATER TONIGHT. MODEL
AND SOUNDING DATA SUGGEST THAT THE STORMS WILL INITIALLY DEVELOP
AS DISCRETE CELLS ACROSS NORTHEAST OKLAHOMA AND POSSIBLY FAR
NORTHWEST ARKANSAS...THEN TRANSITION INTO A LINE OF STORMS ALONG
THE FRONT AND PUSH SOUTHEASTWARD. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE...WITH THE MAIN TORNADO THREAT ASSOCIATED WITH THE
INITIAL DISCRETE STORMS ACROSS NORTHEAST OKLAHOMA...FOLLOWED BY A
TRANSITION TO A SIGNIFICANT WIND THREAT AS THE COLD POOL DEVELOPS
AND THE SYSTEM SHIFTS SOUTH. VERY LARGE HAIL WILL ALSO BE LIKELY
THROUGHOUT THE EVENT...WITH THE STRONGEST STORMS CAPABLE OF
PRODUCING HAIL STONES OVER 2 INCHES. THE STORMS ARE EXPECTED TO
PASS OVER THE SAME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND INTO
NORTHWEST ARKANSAS...ALLOWING VERY HEAVY RAINFALL TO OCCUR.
BETWEEN 2 AND 3 INCHES OF RAIN ARE POSSIBLE BETWEEN INTERSTATE 44
AND INTERSTATE 40...WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED.
VERY STRONG NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE
FRONT...GUSTING NEAR 40 MILES PER HOUR AT TIMES...MAINLY AFFECTING
LOCATIONS ALONG AND NORTH OF INTERSTATE 44. THE PRECIPITATION WILL
END FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND INTO THURSDAY
MORNING...COMPLETELY EXITING THE AREA BY MID DAY THURSDAY.

FOR THE REST OF THE WORK WEEK...COOLER AND DRIER CONDITIONS WILL
DEVELOP...WITH A SLIGHT CHANCE FOR LIGHT PRECIPITATION FRIDAY AS
AN UPPER LEVEL DISTURBANCE PASSES ACROSS EASTERN KANSAS INTO
MISSOURI. TEMPERATURES WILL WARM FOR THE WEEKEND...FOLLOWED BY
ANOTHER CHANCE FOR SHOWERS AND STORMS EARLY NEXT WEEK...AS A LOW
PRESSURE SYSTEM DRAGS A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN
PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  60  39  59 /  80  10  10   0
FSM   50  63  40  62 /  80  30   0   0
MLC   46  60  39  61 /  80  20   0   0
BVO   41  58  35  57 /  70  10  10   0
FYV   43  53  34  54 /  90  20  10  10
BYV   42  53  34  52 /  90  30  20  10
MKO   45  59  38  59 /  90  20   0   0
MIO   41  55  35  53 /  90  10  20  10
F10   45  59  39  59 /  90  10   0   0
HHW   50  63  40  66 /  70  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...05
LONG TERM....16
Hazardous weather outlook, Mar 25, 4:55 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED MAR 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT WED MAR 25 2015

...SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE TONIGHT....

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...MID-EVENING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WARM
FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON.
LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE WITH
THESE STORMS. THESE INITIAL STORMS WILL ALSO BE SLOW MOVING...
RESULTING IN LOCALLY HEAVY RAINFALL AND THE RISK OF FLASH FLOODING.

BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID
LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT
WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING.

NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING
THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN
HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET
THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION
MONDAY INTO TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 25, 4:20 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             1 W KELLYVILLE          35.94N 96.23W
03/25/2015  E1.00 INCH       CREEK              OK   PUBLIC

&&

CAS
Local storm report, Mar 25, 4:36 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             ELM SPRINGS             36.21N 94.23W
03/25/2015  E1.50 INCH       WASHINGTON         AR   BROADCAST MEDIA

&&

CAS
Local storm report, Mar 25, 4:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             SAPULPA                 36.00N 96.11W
03/25/2015  E1.75 INCH       CREEK              OK   BROADCAST MEDIA

&&

CAS
Local storm report, Mar 25, 4:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             1 E ELM SPRINGS         36.21N 94.22W
03/25/2015  E1.00 INCH       WASHINGTON         AR   PUBLIC

0441 PM     HAIL             JENNINGS                36.18N 96.57W
03/25/2015  E1.75 INCH       PAWNEE             OK   BROADCAST MEDIA

&&

CAS
Local storm report, Mar 25, 4:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             6 SW TULSA              36.07N 96.00W
03/25/2015  E1.00 INCH       TULSA              OK   PUBLIC

&&

PBS
Local storm report, Mar 25, 5:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     2 S LOWELL              36.23N 94.13W
03/25/2015                   BENTON             AR   AMATEUR RADIO

            TREES SNAPPED AND UPROOTED AT BETHEL HEIGHTS.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:01 PM CDTSpecial Weather StatementTSAHaskell29 min
Mar 24, 8:00 PM CDTSpecial Weather StatementTSALatimer45 min
Mar 24, 8:19 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore41 min
Mar 24, 8:26 PM CDTSpecial Weather StatementTSAPushmataha34 min
Mar 24, 8:45 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha45 min
Mar 24, 9:00 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 24, 9:28 PM CDTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 24, 9:48 PM CDTSpecial Weather StatementTSAPushmataha27 min
Mar 24, 10:23 PM CDTSpecial Weather StatementTSAPushmataha37 min
Mar 24, 10:47 PM CDTSevere Thunderstorm WarningTSAPushmataha28 min
Mar 25, 2:55 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more25 hr
Mar 25, 2:38 PM CDTRiver Flood WarningTSAAdair45 hr
Mar 25, 2:38 PM CDTRiver Flood WarningTSACherokee3 days
Mar 25, 3:20 PM CDTSpecial Weather StatementTSACreek25 min
Mar 25, 3:24 PM CDTSpecial Weather StatementTSAAdair36 min
Mar 25, 3:30 PM CDTSevere Thunderstorm WarningTSACreek45 min
Mar 25, 3:35 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee40 min
Mar 25, 3:40 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware50 min
Mar 25, 3:45 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee45 min
Mar 25, 4:04 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
Mar 25, 4:07 PM CDTRiver Flood AdvisoryTSACherokee, Delaware33 hr
Mar 25, 4:10 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa50 min
Mar 25, 4:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Mar 25, 4:36 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
Mar 25, 4:40 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Washington50 min
Mar 25, 4:46 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner20 min
Mar 25, 5:13 PM CDTTornado WarningTSACreek, Osage, Pawnee, Tulsa32 min
Mar 25, 5:22 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Osage, Pawnee, Tulsa38 min
Mar 25, 5:28 PM CDTFlash Flood WarningTSAOsage, Pawnee3 hr
Mar 25, 5:39 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Osage, Tulsa36 min
Mar 25, 5:42 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington48 min
Mar 25, 5:45 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAOsage, Rogers, Tulsa, Wagoner30 min
Mar 25, 6:01 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Osage, Pawnee, Rogers and 3 more59 min
Mar 25, 6:04 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Mayes, Osage, Rogers, Tulsa, Wagoner26 min
Mar 25, 6:16 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Mar 25, 6:17 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa4 hr
Mar 25, 6:29 PM CDTTornado WarningTSAMayes, Rogers, Wagoner31 min
Mar 25, 6:33 PM CDTTornado WarningTSADelaware, Mayes27 min
Mar 25, 6:35 PM CDTTornado WarningTSAMayes, Rogers25 min
Mar 25, 6:41 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Delaware, Mayes, Rogers and 2 more49 min
Mar 25, 6:58 PM CDTTornado WarningTSACherokee, Mayes, Rogers, Wagoner32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.